MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 3FR SL PROVENA MIDLINE MAX BARRIER KIT W/BIOPATCH; MIDLINE CATHETER

C.R. BARD, INC. (BASD) -3006260740 3FR SL PROVENA MIDLINE MAX BARRIER KIT W/BIOPATCH; MIDLINE CATHETER
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A batch history review (bhr) of regq2381 showed two other similar product complaint(s) from this batch number.
 
Event or Problem Description
It was reported by the customer "peeling of introducer upon insertion.Opened second kit and was able to place introducer without difficulty." (b)(6) 2023.Additional information provided: no patient harm reported.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Based on a review of available complaint information and an evaluation of the available sample evidence, the following was concluded: the complaint of the introducer peeling upon insertion is confirmed and was determined to be due to an unknown cause.One 3.5 fr microintroducer was returned for evaluation.An initial visual observation showed blood use residues throughout the microintroducer.There were no obvious sharp bends observed on the returned device, but the distal tip of the gray sheath appeared deformed.A microscopic observation revealed the entire distal tip of the gray sheath to be deformed and pushed towards the proximal end of the microintroducer.Nothing remarkable was observed throughout the rest of the complainant device.The complaint of peeling the microintroducer upon insertion of the device is confirmed.Due to the extent of the deformation, a cause cannot be established as the microintroducer had abundant use residues and deformation to the distal tip of the gray sheath.Possible causes may be angle of insertion of the device or a sharper taper angle due to the manufacturing process of the device.
 
Event or Problem Description
It was reported by the customer "peeling of introducer upon insertion.Opened second kit and was able to place introducer without difficulty." 01/24/2023 additional information provided: no patient harm reported.

Brand Name
3FR SL PROVENA MIDLINE MAX BARRIER KIT W/BIOPATCH
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
kayla olsen
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key16275056
Report Number3006260740-2023-00292
Device Sequence Number14707467
Product Code PND
UDI-Device Identifier00801741154003
UDI-Public(01)00801741154003
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K153393
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model NumberN/A
Device Catalogue NumberS4153108BDP
Device Lot NumberREGQ2381
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/16/2023
Supplement Date Received by Manufacturer04/12/2023
Initial Report FDA Received Date01/31/2023
Supplement Report FDA Received Date04/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age31 YR
Patient SexFemale
Patient Weight69 KG